MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035423040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The automated manufacturing execution system (mes) has controls in the manufacturing process to ensure the product met specifications upon release.The device history record review confirms that the device met all material, assembly and performance specifications.Visual and microscopic inspection revealed that the coil delivery wire was kinked/bent.Also, the distal tip in the main coil was found broken, the main coil was severely stretched and the coil delivery wire was kinked/bent.Functional inspection found that the friction was felt when the coil was advanced in the introducer sheath.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.An assignable cause of procedural factors will be assigned to the reported event of coil friction, main coil stretched, main coil suture damage, coil broken/fractured during use.An assignable cause of handling damage will be assigned to coil delivery wire kinked/bent, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.The bent coil delivery wire was attributed to handling damage.
 
Event or Problem Description
Analysis of the returned device revealed that the subject coil was broken.There were no clinical consequence to the patient reported as a result of this event.

Brand Name
TARGET 360 ULTRA 3MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key10688280
Report Number3008881809-2020-00304
Device Sequence Number14474852
Product Code HCG
UDI-Device Identifier04546540675873
UDI-Public04546540675873
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberM0035423040
Device Catalogue NumberM0035423040
Device Lot Number20027690
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2020
Initial Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1